RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 2, Pages 9–21 (Mi faa575)  

This article is cited in 2 scientific papers (total in 2 papers)

Elliptic Sklyanin Algebras. The Case of Points of Finite Order

A. V. Odesskiia, B. L. Feiginb

a Landau Institute for Theoretical Physics, Centre for Non-linear Studies
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Full text: PDF file (1111 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:2, 81–90

Bibliographic databases:

UDC: 517.9
Received: 06.04.1994

Citation: A. V. Odesskii, B. L. Feigin, “Elliptic Sklyanin Algebras. The Case of Points of Finite Order”, Funktsional. Anal. i Prilozhen., 29:2 (1995), 9–21; Funct. Anal. Appl., 29:2 (1995), 81–90

Citation in format AMSBIB
\Bibitem{OdeFei95}
\by A.~V.~Odesskii, B.~L.~Feigin
\paper Elliptic Sklyanin Algebras. The Case of Points of Finite Order
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 2
\pages 9--21
\mathnet{http://mi.mathnet.ru/faa575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1340300}
\zmath{https://zbmath.org/?q=an:0876.17009}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 2
\pages 81--90
\crossref{https://doi.org/10.1007/BF01080006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TH47600002}


Linking options:
  • http://mi.mathnet.ru/eng/faa575
  • http://mi.mathnet.ru/eng/faa/v29/i2/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Odesskii, “Elliptic algebras”, Russian Math. Surveys, 57:6 (2002), 1127–1162  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. V. Odesskii, “Set-theoretical solutions to the Yang–Baxter relation from factorization of matrix polynomials and $\theta$-functions”, Mosc. Math. J., 3:1 (2003), 97–103  mathnet  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:323
    Full text:113
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019